# SDR DHL9770172C

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65970057
- Condition: Cracked
- Location: Bs 1182
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CENTER ENGINE INLET DUCT HOUSING ATTACH FITTING AT BS 1182 LT IS CRACKED AT OUTBD LUG.  REPLACED ATTACH FITTING PER SRM 51-10-1.
